| Model Number |
CC60WF |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/24/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lens was not returned.Only the empty lens case was returned inside the lens carton.Product history records were reviewed and documentation indicated the product met release criteria.Qualified associated products were indicated.The product investigation could not identify a root cause for the reported complaint of "broken haptic, in and out".The product was not returned.Only the empty lens case and lens carton were returned.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that during the intraocular lens (iol) implant procedure, lens was intact before inserting into cartridge, broken haptic noticed after lens implantation.Lens was removed and new lens was implanted.Additional information has been received and stated that there was no patient harm.The surgeon prognosis is normal outcome and patient is responding well.
Additional Manufacturer Narrative
Additional information provided in h.11.The lens was not returned.Only the empty lens case was returned inside the lens carton.Product history records were reviewed and documentation indicated the product met release criteria.Qualified associated products were indicated.The product investigation could not identify a root cause for the reported complaint of "broken haptic, in and out".The product was not returned.Only the empty lens case and lens carton were returned.The manufacturer internal reference number is: (b)(4).